Journal of Geometry and Symmetry in Physics

Geometry of the Recursion Operators For Caudrey-Beals-Coifman System in the Presence of Mikhailov Type $\mathbb{Z}_p$ reductions

Alexandar B. Yanovski

Full-text: Open access

Abstract

We give geometric picture for the Recursion Operators related to the Caudrey-Beals-Coifman linear problem and the Nonlinear Evolution Equations associated to it in the presence of $\mathbb{Z}_p$ reductions of Mikhailov type.

Article information

Source
J. Geom. Symmetry Phys., Volume 25 (2012), 77-97.

Dates
First available in Project Euclid: 25 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495677629

Digital Object Identifier
doi:10.7546/jgsp-25-2012-77-97

Mathematical Reviews number (MathSciNet)
MR2976795

Zentralblatt MATH identifier
1329.35264

Citation

Yanovski, Alexandar B. Geometry of the Recursion Operators For Caudrey-Beals-Coifman System in the Presence of Mikhailov Type $\mathbb{Z}_p$ reductions. J. Geom. Symmetry Phys. 25 (2012), 77--97. doi:10.7546/jgsp-25-2012-77-97. https://projecteuclid.org/euclid.jgsp/1495677629


Export citation